# SDR AALA20150603002

- Difficulty date: June 2, 2015
- Submitted: June 3, 2015
- Operation: Air carrier
- Aircraft: N7514A
- Make and model: Doug DC-9-82
- Aircraft serial: 49891
- Aircraft time: 71,981 hours, 37,965 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: P4010049
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FORWARD EMER POWER LIGHTS DIM WHEN POWERED BY BATTERY AB5-1.  R & R BATTERY IN BATTERY PACK AB5-1.  FWD EMER POWER LIGHTS OPERATIONALLY CHECKED NORMAL.
